Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Tallahassee, FL

June 24, 2011Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 24, 2011, 8:52 PM CDT for Walton County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 8:52 PM CDT (01:52 UTC)
Expired
Jun 24, 2011, 9:30 PM CDT
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 52 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:10 PM CDTTSTM WND DMGGlendale, FLTREE DOWN ALONG COUNTY HIGHWAY 183B NEAR GLENDALE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1613 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WUUS52 KTAE 250152
SVRTAE
FLC131-250230-
/O.NEW.KTAE.SV.W.0137.110625T0152Z-110625T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 930 PM CDT

* AT 848 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60   
  MPH. THIS STORM WAS LOCATED NEAR LAKEWOOD...AND MOVING SOUTH AT    
  20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CANEY CREEK...PINEY GROVE...CENTER RIDGE...MOSSY HEAD...DE FUNIAK  
  SPRINGS AND ARGYLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!

&&

LAT...LON 3100 8639 3100 8634 3099 8612 3070 8604
      3069 8638 3100 8640
TIME...MOT...LOC 0151Z 349DEG 16KT 3094 8625

$$

38-GODSEY
1 follow-up statement
135 
WWUS52 KTAE 250210
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 PM CDT FRI JUN 24 2011

FLC131-250230-
/O.CON.KTAE.SV.W.0137.000000T0000Z-110625T0230Z/
WALTON FL-
910 PM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN WALTON COUNTY...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLUSTER SPRINGS...
MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND
HILL...LIBERTY...PINEY GROVE...CENTER RIDGE...OAKWOOD HILLS...MOSSY
HEAD...ALPINE HEIGHTS...DE FUNIAK SPRING AIRPORT...DE FUNIAK SPRINGS
AND ARGYLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3100 8639 3100 8634 3099 8612 3070 8604
      3069 8638 3100 8640
TIME...MOT...LOC 0210Z 344DEG 17KT 3084 8620

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:19 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 24, 8:19 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 PM EDT FRI JUN 24 2011

.DISCUSSION...MAIN CONCERN THIS EVENING IS THE LINEAR MCS AND
ASSOCIATED COLD POOL THAT HAS BEEN PUSHING SEWD DURING THE AFTERNOON
AND EVENING HOURS. THERE HAS BEEN A DECIDED BUT EXPECTED WEAKENING
TREND OVER THE LAST HOUR WITH THE LOSS OF DAYTIME HEATING. THE
OUTFLOW IS CLEARLY SEEN OUTRACING THE CONVECTION AND CLOUD TOPS ARE
WARMING. THE CONVECTIVE WATCH TO OUR N IS BEING ALLOWED TO EXPIRE
AND THERE IS NO INDICATION FROM SPC THAT IT WILL BE EXTENDED SWD. WE
WILL NEED TO WATCH OUT FOR ANOTHER BRIEF FLARE UP AS THE OUTFLOW
BOUNDARY ENCOUNTERS IN SITU CONVECTION OVER SE AL AND RESIDUAL
BOUNDARIES OVER SW GA. EXPECTING MOST OF THIS ACTIVITY TO PEAK AT
ADVISORY LEVELS...ALTHOUGH A COUPLE OF WARNINGS CANNOT BE RULED OUT.
POPS WILL BE ADJUSTED TO REFLECT RADAR TRENDS.

&&

.MARINE...HIGH PRESSURE WILL REMAIN IN PLACE OVER THE COASTAL
WATERS THROUGH EARLY NEXT WEEK...KEEPING WINDS AND SEAS MINIMAL AND
GENERALLY OUT OF THE SW. WINDS WILL BACK TO SE FOR EARLY NEXT WEEK.

&&

.AVIATION...THROUGH 00Z SUN.
TSRA CONTINUE ACROSS SOUTHEAST ALABAMA THIS EVENING AND SHOULD
PERSIST THROUGH AT LEAST 05Z. OUTFLOW FROM ONGOING STORMS IN
EAST CENTRAL ALABAMA IS ALSO PROGRESSING SOUTHWARD AND THIS WILL
LIKELY LEAD TO ADDITIONAL STORM DEVELOPMENT SO HAVE INCLUDED TEMPO
FOR TSRA AT ABY TIL 05Z. WIND GUSTS UP TO 35 KTS WILL BE POSSIBLE
WITH THIS OUTFLOW BOUNDARY. ALSO INCLUDED VCTS GROUPS FOR ECP/TLH AS
THUNDERSTORM ACTIVITY COULD POSSIBLY CONTINUE SOUTHWARD WITH THE
PROGRESSION OF THE OUTFLOW BOUNDARY. EXTENSIVE DEBRIS CLOUDINESS
WILL LIKELY LIMIT FOG DEVELOPMENT AGAIN ON SATURDAY MORNING. WITH
SOME DRIER MID LEVEL AIR COMING IN...EXPECT MORE OF AN ISOLD
COVERAGE TO AFTERNOON TSRA...SO UTILIZED PROB30 GROUPS FOR THE
AFTERNOON TIME PERIOD.

&&

.FIRE WEATHER...FIRE WX CONCERNS ARE EXPECTED TO REMAIN LIMITED...
DESPITE LONG-TERM DROUGHT CONDITIONS...THROUGH THE WEEKEND GIVEN THE
INCREASE IN MOISTURE. THIS WILL KEEP RH FROM DROPPING TOO SEVERELY
DURING THE AFTERNOON.

&&

.HYDROLOGY...THE DROUGHT INFORMATION STATEMENT WAS UPDATED FOR THE
FORECAST AREA THIS EVENING AND IT IS AVAILABLE ON OUR WEB PAGE VIA A
LINK AT THE TOP OF THE PAGE. VIRTUALLY ALL OF THE AREA IS UNDER
EXTREME TO EXCEPTIONAL DROUGHT CONDITIONS. THE ONLY EXCEPTION IS THE
SE BIG BEND.

&&

.PREV DISCUSSION...
233 PM EDT FRI JUN 24 2011

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...DEEP MOISTURE...A
LITTLE SUNSHINE...AND A BIT OF THE SEABREEZE HELPING TO FIRE OFF
SCATTERED THUNDERSTORMS THIS AFTERNOON. THE ACTIVITY SHOULD TAPER
OFF THIS EVENING WITH THE SETTING SUN.

OVERALL PATTERN IS FORECAST TO REMAIN RELATIVELY UNCHANGED THROUGH
THE WEEKEND. THE MAIN CHANGE WILL BE A WEAKENING OF THE TROUGH
CURRENTLY STRETCHING FROM THE GREAT LAKES TO THE GULF COAST. THIS
FEATURE IS FORECAST TO LIFT OUT TO THE NORTHEAST OVER THE NEXT FEW
DAYS LEAVING THE TRI-STATE AREA IN A COL REGION BETWEEN RIDGES TO
THE EAST AND WEST. WITH NO LARGE-SCALE FORCING TO SPEAK
OF...BUT DECENT DEEP LAYER MOISTURE IN PLACE...EXPECT POP COVERAGE
TO BE LARGELY CONTROLLED BY THE SEABREEZE. FOR THE NEXT TWO
AFTERNOONS...HAVE RELIED HEAVILY ON THE SEABREEZE CLIMATOLOGY FOR
LIGHT AND VARIABLE LOW-LEVEL FLOW. THIS WILL PLACE THE HIGHEST
RAIN CHANCES IN THE FLORIDA ZONES BOTH DAYS. SINCE MY POPS WILL BE A
BIT HIGHER THAN GUIDANCE...HAVE GONE ON THE LOWER END OF THE MOS
GUIDANCE FOR MAX TEMPS FOR SATURDAY AND SUNDAY...CLOSEST TO THE
NAM MOS.

.LONG TERM (MONDAY THROUGH NEXT FRIDAY)...THE EXTENDED PERIOD
STARTS OUT WITH WEAK UPPER LEVEL TROUGHING OVER THE AREA AND
RIDGING OVER THE SOUTHERN PLAINS. BOTH THE 24/00Z GFS AND 23/12Z
EURO SHOW THE RIDGING GRADUALLY BUILDING EASTWARD...ALTHOUGH THE
GFS BREAKS DOWN THE RIDGING AGAIN LOCALLY BY THE LATTER PART OF
THE WEEK FASTER THAN THE EURO. THE GFS ALSO CONTINUES TO DEVELOP A
TROPICAL SYSTEM NEAR THE YUCATAN AND MOVES IT INTO THE
SOUTHWESTERN GULF OF MEXICO BY MIDWEEK. THE EURO CONTINUES TO SHOW
A MUCH WEAKER FEATURE. BOTH MODELS SHOW SEASONABLE DEEP LAYER
MOISTURE AND A SEASONABLE SCATTERING OF AFTERNOON AND EARLY
EVENING THUNDERSTORMS ACROSS THE AREA. THE OFFICIAL FORECAST
REFLECTS THIS WITH 30-40 PERCENT RAIN CHANCES EACH DAY.
TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE MID 90S AWAY FROM
THE COAST EACH AFTERNOON WITH LOW TO MID 70S AT NIGHT. THIS IS
JUST A FEW DEGREES ABOVE AVERAGE. THE TALLAHASSEE AVERAGE HIGH
THIS TIME OF YEAR IS AROUND 92 WITH AN AVERAGE LOW OF AROUND 71.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   71  94  72  95  73 /  30  40  20  50  20
PANAMA CITY   75  90  76  90  75 /  30  40  20  40  30
DOTHAN        72  97  73  96  74 /  20  40  20  40  20
ALBANY        73  96  73  96  73 /  20  30  20  30  20
VALDOSTA      70  94  71  96  72 /  20  40  20  40  20
CROSS CITY    72  92  70  93  71 /  30  40  20  40  20
APALACHICOLA  74  89  75  89  75 /  30  40  20  40  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

AVIATION...GODSEY
FIRE WEATHER...EVANS
PREVIOUS DISCUSSIONS...CAMP/VAN DYKE
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 24, 3:13 AM CDT, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT FRI JUN 24 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-250815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
413 AM EDT FRI JUN 24 2011 /313 AM CDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
WITH AN UPPER TROUGH CLOSE TO THE LOCAL REGION...EXPECT A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS TODAY..ESPECIALLY OVER FLORIDA.
SOME STORMS MAY BE STRONG TO ISOLATED SEVERE BUT WIDESPREAD SEVERE
STORMS ARE NOT FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED INTO MONDAY
BEFORE THE UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC WITH DRIER
AIR FILTERING BACK IN. A FEW STORMS MAY BE STRONG TO ISOLATED SEVERE
BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Jun 24, 5:55 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 PM EDT FRI JUN 24 2011

ALZ066-067-242345-
DALE AL-HENRY AL-
555 PM CDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE AND HENRY
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 645 PM CDT

AT 552 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 14 MILES NORTH OF DOTHAN...MOVING SOUTH AT 5 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3152 8539 3132 8525 3131 8552 3148 8554
TIME...MOT...LOC 2255Z 353DEG 3KT 3142 8547

38-GODSEY
Special weather statement, Jun 24, 6:14 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT FRI JUN 24 2011

GAZ122-124-250015-
TERRELL GA-RANDOLPH GA-
714 PM EDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH AND
TERRELL COUNTIES...

* UNTIL 815 PM EDT

AT 708 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 19 MILES SOUTHEAST OF LUMPKIN...OR NEAR BROOKSVILLE...
MOVING EAST AT 5 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

LAT...LON 3189 8442 3171 8448 3178 8468 3190 8465
TIME...MOT...LOC 2314Z 286DEG 5KT 3182 8458

18-WOOL
Special weather statement, Jun 24, 6:14 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT FRI JUN 24 2011

ALZ065-250015-
COFFEE AL-
614 PM CDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 715 PM CDT

AT 609 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 18 MILES WEST OF ENTERPRISE...OR NEAR CURTIS...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3150 8620 3150 8586 3122 8588 3129 8619
TIME...MOT...LOC 2314Z 296DEG 9KT 3139 8614

38-GODSEY
Local storm report, Jun 24, 6:19 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
719 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     S GOLDBERG FIELD        31.41N 85.46W
06/24/2011                   DALE               AL   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ACROSS SOUTHEAST DALE COUNTY.
            HAIL UP TO ONE-HALF INCH IN DIAMETER REPORTED IN ECHO.

&&

GODSEY
Special weather statement, Jun 24, 7:14 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT FRI JUN 24 2011

ALZ066-250045-
DALE AL-
714 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 745 PM CDT

AT 711 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PHILLIPS CROSSROAD TO
HANCHEY FIELD...MOVING EAST AT 15 MPH.

PEOPLE IN DALE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3133 8542 3126 8577 3162 8569 3162 8542
TIME...MOT...LOC 0013Z 258DEG 13KT 3162 8559 3137 8565

38-GODSEY
Special weather statement, Jun 24, 8:39 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 PM EDT FRI JUN 24 2011

FLZ007-008-250230-
NORTH WALTON FL-CENTRAL WALTON FL-
839 PM CDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY IN
THE PANHANDLE OF FLORIDA...

* UNTIL 930 PM CDT

AT 834 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 33 MILES SOUTHWEST OF ENTERPRISE...OR 26 MILES
NORTHWEST OF DE FUNIAK SPRINGS...MOVING SOUTHEAST AT 15 MPH.

PEOPLE IN NORTHERN WALTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3099 8640 3100 8639 3100 8634 3100 8610
      3093 8603 3074 8604 3068 8640
TIME...MOT...LOC 0138Z 327DEG 13KT 3105 8633

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:39 PM CDTSpecial Weather StatementTAEWalton51 min
Jun 25, 4:25 PM CDTSpecial Weather StatementTAEJackson35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.